DOI 10.1016/j.jbspin.2006.05.017
Cat scratch disease during etanercept therapy.
Аннотация
Lymphadenopathy in a patient taking TNFalpha antagonist therapy may indicate lymph node tuberculosis or a hematological malignancy. Although histological evidence of granuloma suggests tuberculosis, many other infections responsible for granulomatous reactions have been reported in patients on TNFalpha antagonist therapy. We report a case of granulomatous lymphadenopathy due to Bartonella henselae in a patient taking etanercept to treat ankylosing spondylitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.